8 Steps to Lower Blood Pressure Naturally

By Stephen T. Sinatra, M.D., F.A.C.C., F.A.C.N., C.N.S., C.B.T.

Through this video you’ll learn:

  • How to know when to worry about your blood pressure
  • The exact combination of foods for optimal blood pressure
  • The best and safest forms of exercise to lower blood pressure
  • The precise nutritional supplements that have the most benefit for overall heart health
  • How to manage your emotions and reduce stress for healthier blood pressure

And much more!

Leave a Reply

15 Comments

  1. James

    on November 24, 2017 at 1:04 pm

    I measured my blood pressure and it was 135-140 over 80-85. Surprisingly I am taking medical cannabis for spasticity and I measured my blood pressure and it dropped to 115 over 65. I did the experiment several times and the results were the same.

  2. sri kirti saraswati

    on November 25, 2017 at 9:21 am

    great thanks

  3. Pauline

    on November 25, 2017 at 12:59 pm

    Great informative video. My BP goes up and down. I just took it and its 183/92. My doctor prescribed Amlodipine Besylate 5 MG tablets. Is that an Ace Inhibitor? If not can you recommend an ace inhibitor? I take CoQ10, nattokase, 3,000 mg Twin Labs Fish Oil, D, K2, cucumin, multi and more. I really do not want to take BP medication but my doctor said have you ever seen a person who had a stroke. I want to lower it naturally. I walk my cavalier everyday 1.5 miles. Eat right. I have scleraderma. Thank you! Look forward to all your emails. I am 78, 123 lbs and active. It’s just the darn blood pressure. Pauline. Los Gatos, CA

  4. Pauline

    on November 25, 2017 at 1:01 pm

    How to lower BP naturally and not take amlodipine besylate 5 mg tablets. Prefer your recommendation to take ace inhibitor.

  5. Pauline

    on November 25, 2017 at 1:02 pm

    Great video!

  6. Diane Gordon

    on November 26, 2017 at 3:21 pm

    What if High Blood Pressure is hereditary in your family as it in mine? I take 20 mg Lisinopril. I cut it in half and take half in the morning and half in the evening.

  7. HeartMD Editor

    on November 28, 2017 at 1:19 pm

    Hi Pauline,

    Amlodipine besylate is a calcium channel blocker and is used for the treatment of high blood pressure. We can’t recommend an ACE inhibitor as you would have to discuss your options with your doctor. You can learn more about lowering blood pressure naturally in Dr. Sinatra’s book: Lower Your Blood Pressure in Eight Weeks. You can discuss the recommendations in the book with your doctor to see if a more natural approach is suitable for you. If you would like to consult with an integrative cardiologist, please refer to Dr. Sinatra’s Top Docs List. Some doctors on the list are able to do phone consultations if they are not in your area.

  8. LANA

    on November 29, 2017 at 4:11 pm

    WHAT ABOUT GRAPE SEED OIL VS OLIVE OIL?
    HOW CAN I AFFORD TO EAT ORGANIC OR ‘CLEAN’?

  9. Houry A.

    on April 4, 2018 at 1:03 pm

    Hi my blood pressure varies it goes up to 142/89 and the lowest is130/80. I get headaches that is when I know my BP has gone up. I have been drinking habuscus and green tea which has helped.i was wondering if this normal for a 53 yr old. When I go to my doctors office my BP rises 149/90.

  10. HeartMD Editor

    on April 12, 2018 at 10:14 am

    Hi Houry,
    Unfortunately, this is not normal and it is possible you may have labile hypertension, a mild form of hypertension. You may want to consider taking targeted nutritional supplements. Dr. Sinatra discusses supplements for blood pressure in this article. Additionally see more on blood pressure here. You can also refer to his book: Lower Your Blood Pressure in Eight Weeks. Please discuss adding supplements with your doctor.

  11. JulieAnn W.

    on August 9, 2018 at 3:23 pm

    Thank you, as always, Dr. Sinatra, for your sound medical and emotional advice. I really enjoy your workshops and the way way you present such wonderful information. I am in peri-menopause and I am lowering my once in a while higher bp naturally. Keep on smiling and earthing! And let out a good cry and laugh!
    Julie

  12. Annette W.

    on November 29, 2018 at 12:45 am

    Hello i have a questions i take gabapentin for over 9 months 300mg and sometimes i skip maybe 7 days my doctor prescribed them for me because i have fibromyalgia i skip because i have to drive and they make me drowsy .my question is does not takeing your gabapentin cause me to have heart palpataions ? i have a doctor appointment in two days . i would like to sèe what you think. Thank you very much.

  13. BANI BARAL

    on February 22, 2019 at 11:02 pm

    Thanks for your extensive video on blood pressure. My mother is 90 +. Has b.p ranging from 210/110 to 137/83. Was on amlodipine 5mg. Does not want to take medicine. With amlodipine 5 mg she had swelling on her feet. Now the Dr has prescribed clindipin 10 mg and olmesartan medoxomil 20 mg and hydrochlorthazide 12.5 mg. She is reluctant to take 30mg. Night before last she had severe palpitation without any sweating or breathing difficulty. During these attacks, her jaws tightens up. It gets relieved after taking antacid like ranitidine. As she did not start taking the medicine, I could not take her to the doctor prescribing the medicine. Then I came across with your article.
    We live in India. Delhi. My mother is otherwise active., very social and always ready to help people. Reads a lot. We are from Bengal., India
    Thanks doctor

  14. Julia H

    on May 12, 2019 at 4:56 am

    Hi I’m on ramipril 2.5mg.
    I’ve only started checking my own bp and it’s now 151/101 . I’ve checked it numerous times and it’s not gone below 148/99. I’m having awful palpitations and think I need to increase my medication but would rather do it naturally . I’m 58 , do you think it’s possible to do this without raising my tablets ?

  15. Dorothy

    on November 29, 2019 at 6:52 pm

    I take 20 mgs of Lisinopril and I was just diagnosed with fatty liver and gallstones.
    I have been on basically, a vegetarian diet and list 20 lbs.
    My BP, at the moment, is 120/69/66.
    The highest, early in the day, was 149/90/66.
    I was having shaking, tremors, when asleep and my hands turned red like sunburn and swell then it goes away when I get up , BP goes down .
    I discovered I need to eat carbs. The shaking went away.
    The BP is lower.
    I think I had been eating and drinking too many things that were high in potassium.
    I did this for my liver and galladder.
    I cut them out.
    What is a good diet?
    Can I reduce the Lisinopril to 15 mgs?
    Thank you.

Leave a Reply

Your email address will not be published. Required fields are marked *

Most Popular